Hypoellipticity for filtering problems of partially observable diffusion processes

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We prove that under Hörmander’s type conditions on the coefficients of the unobservable component of a partially observable diffusion process the filtering density is infinitely differentiable and can be represented as the integral of an infinitely differentiable kernel against the prior initial distribution. These results are derived from more general results obtained for SPDEs. One of the main novelties of the paper is the existence and smoothness of the kernel, another one is that we allow the coefficients of our partially observable process to be just measurable with respect to the time variable and Lipschitz continuous with respect to the observation variable.

Original languageEnglish (US)
Pages (from-to)687-718
Number of pages32
JournalProbability Theory and Related Fields
Volume161
Issue number3-4
DOIs
StatePublished - Apr 1 2015

Keywords

  • Filtering kernel
  • Filtering of partially observable diffusion processes
  • Hypoellipticity
  • SPDEs

Fingerprint Dive into the research topics of 'Hypoellipticity for filtering problems of partially observable diffusion processes'. Together they form a unique fingerprint.

  • Cite this